# SDR CALA2024111502868

- Difficulty date: November 5, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,292 hours, 18,469 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIB IB SIDE OF RH HORZ STAB STA 92.70, STIFFENER NO 3, REQUIRE RIB REPAIR (REF. AAR NR 1000023430)
